MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFIX EVOLUTION AIMING . DEVICE HOLDER; IMPACTOR

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFIX EVOLUTION AIMING . DEVICE HOLDER; IMPACTOR
Catalog Number 03.835.004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, the synfix evolution aiming device holder was faulty not able to retract and hold an unknown aiming device.Another device was used.There was a fifteen (15) minutes surgical delay.Procedure was successfully completed.There was no patient consequence.Concomitant device reported: unknown aiming device (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for (1) synfix® evolution aiming device holder.This is report 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the device was returned in assembled condition.In general is the device is a good condition, there are no visible damages, just some slight wear marks for example at the sliding surface at the forefront of the inner sleeve in the area of the balls.The device is slightly rough-running.All features related to the reported complaint condition were reviewed and no other issues were identified.It was not possible to replicate the complained jamming and the device was functional during the performed function test, therefore this complaint is rated as unconfirmed.In general the importance of lubrication as defined in the dai of this instrument can be pointed out.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number: 03.835.004, synthes lot number: 9814728, manufacturing site: hägendorf, release to warehouse date: 09.Feb.2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances related to the malfunction were identified.However, non conformance nr-0039401 and nr-0041060 were found during dhr review.These non conformance's are not related to the reported complaint condition and are referable to an burr issue.All parts were reworked and were checked to 100% before left the manufacturing site.,part number: 03.835.004, synthes lot number: 9814728, manufacturing site: hägendorf, release to warehouse date: 09.Feb.2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances related to the malfunction were identified.However, non conformance nr-0039401 and nr-0041060 were found during dhr review.These non conformance's are not related to the reported complaint condition and are referable to an burr issue.All parts were reworked and were checked to 100% before left the manufacturing site.Dhr review was already conducted.Hence no further dhr review necessary.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d10, h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFIX EVOLUTION AIMING . DEVICE HOLDER
Common Device Name
IMPACTOR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10554604
Report Number8030965-2020-07202
Device Sequence Number3581351
Product Code HWA
UDI-Device Identifier07611819677043
UDI-Public(01)07611819677043
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.835.004
Device Lot Number9814728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer10/01/2020
11/03/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date10/21/2020
11/03/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: SPINE; UNK - GUIDES/SLEEVES/AIMING: SPINE